# SDR UIEA2017042600643

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Part number: 65B0885410
- Condition: Corroded
- Location: Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNNION AFT BEARING SLEEVE CORRODED.  REMOVED & REPLACED THE BEARING SLEEVE IAW AMM 32-11-01, & AMM 32-11-01-404-205.
